Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 200, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 1, 2016, 11:51 PM CDT for Uvalde County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 11:51 PM CDT (04:51 UTC)
- Expired
- Jun 2, 2016, 12:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 43 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 4.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -2.9
The text
As transmitted.
979
WUUS54 KEWX 020451
SVREWX
TXC463-020545-
/O.NEW.KEWX.SV.W.0200.160602T0451Z-160602T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1245 AM CDT
* AT 1150 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINE...OR 12
MILES WEST OF UVALDE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
UVALDE...SABINAL...BLEWETT...LAGUNA...KNIPPA...CLINE AND UVALDE ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2918 10011 2940 10011 2953 9942 2910 9942
TIME...MOT...LOC 0450Z 262DEG 24KT 2929 9998
HAIL...1.00IN
WIND...60MPH
$$
CP1 follow-up statement
327
WWUS54 KEWX 020547
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1247 AM CDT THU JUN 2 2016
TXC463-020556-
/O.EXP.KEWX.SV.W.0200.000000T0000Z-160602T0545Z/
UVALDE TX-
1247 AM CDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UVALDE COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.
LAT...LON 2918 10011 2940 10011 2953 9942 2910 9942
TIME...MOT...LOC 0545Z 262DEG 24KT 2929 9998
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 10:21 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 1, 10:21 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1021 PM CDT WED JUN 1 2016 ...Widespread Heavy Rain Expected overnight... .UPDATE... Heavy rain is expected late tonight into Thursday across South- Central Texas. An upper level low system currently over northeast Mexico is forecast to slowly push to the east and into the Rio Grande Plains by mid morning on Thursday. There are several short wave disturbances embedded within the southwest flow aloft that will keep storms pulsing once they develop. At lower levels, several lingering outflow boundaries across the area are expected to act as focus for new storms to develop overnight as the upper level system approaches from the west. Low level wind flow is expected to remain weak for the period and may result in training cells producing episodes of heavy rain. With saturated soils due to recent rains, will take little rainfall amounts for flash flooding to occur. We are confident on the potential of heavy rain for the overnight period out west across the Rio Grande Plains and points to the east and southeast overnight/early Thursday morning. Rainfall amounts with strongest storms could produce 1 to 2 inches in a short period of time. Flash Flash Guidance shows 1 to 3 inches of rainfall for 1 to 3 hours forecast duration. These amounts could easily be reached tonight. Once again, tonight's biggest concern is rapid flash flooding. A Flash Flood Watch is in effect through Friday morning as we expect several rounds of numerous to widespread showers and storms for the period. && .PREV DISCUSSION... /ISSUED 703 PM CDT WED JUN 1 2016/ AVIATION... /00Z TAFS/ Scattered showers and thunderstorms will continue to move near and across the I-35 terminals this evening and overnight. Several outflow boundaries are expected to push across South-Central Texas through Thursday morning with chances for numerous to widespread showers and storms. MVFR and IFR conditions are expected through Thursday morning as storms pass and lower Cigs and Vbsys. Some of these storms could be strong to severe as they push across the area. Gusty winds up to 30 knots cant be rule out with stronger storms. Cigs and Vbsys are expected to return to VFR conditions in the afternoon for a short period. Shower and thunderstorm activity is expected Thursday afternoon with Cigs mainly in the MVFR category for much of the afternoon and evening time frame. PREV DISCUSSION... /ISSUED 317 PM CDT WED JUN 1 2016/ SHORT TERM (Tonight through Thursday Night)... Upper low can be seen on water vapor just south of the AZ/NM border. This is the system that will be coming into Texas over the next several days bringing the continued chance for showers and thunderstorms. This afternoon it appears that South Central Texas is in between lift areas, one to the east near the TX/LA border and more lift over the Edwards Plateau and the Big Bend. Will continue with high pop and the wording of locally heavy rainfall overnight. It appears from the latest meso models that a cluster or MCS should develop out west and move through the central and southern sections of the CWA. This risk of storms will continue to be high on Thursday as the upper low moves into Texas and stalls over Central Texas. The flood threat will remain high with saturated soils. The pattern has shown breaks in the activity as the large MCS systems do a good job in bringing stable area in their wake. The timing and exact location of these systems will still be problematic in giving any sort of forecast specifics. Flooding threat will remain high. Cant rule out some Severe Storms with a Marginal risk forecast by SPC. Marginal risk is mainly south of the area on Thursday. LONG TERM (Friday through Wednesday)... Both the European and GFS show the upper low stalling over the area on Thursday Night through Saturday before drifting southwest into Mexico over the weekend into early next week. Keeping with the 3-5 inches, isolated 10 inch totals. WPC and models are showing that much of the precip will be east and south of the area but with the upper low centered over Texas we will run the continued risk of daytime development of storms as well as night time development if the low center develops more of a warm core. By the start of next week the low is forecast to drift sw into Mexico. This will take the majority of the lift with it with only a 20 pop on Monday and no pop on Tuesday. Cant rule out some isolated activity next week just due to residual moisture left behind and daytime heating. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 81 66 81 66 / 70 80 60 60 40 Austin Bergstrom Intl Airport 68 81 66 81 66 / 70 80 60 60 40 New Braunfels Muni Airport 68 81 66 83 66 / 70 80 60 60 40 Burnet Muni Airport 66 79 65 78 64 / 70 70 60 60 40 Del Rio Intl Airport 68 85 67 86 66 / 80 60 30 30 20 Georgetown Muni Airport 67 79 66 78 65 / 70 80 70 60 40 Hondo Muni Airport 68 82 65 83 66 / 80 70 50 50 30 San Marcos Muni Airport 68 81 66 81 66 / 70 80 60 60 40 La Grange - Fayette Regional 70 80 68 81 68 / 70 80 60 60 50 San Antonio Intl Airport 69 81 66 82 67 / 70 80 60 60 40 Stinson Muni Airport 70 82 68 83 68 / 70 80 60 50 40 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...05 Synoptic/Grids...17 Public Service/Data Collection...33
Hazardous weather outlook, Jun 1, 4:44 AM CDT, 19 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 AM CDT WED JUN 1 2016 TXZ171>173-183>194-202>209-217>225-228-021000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 AM CDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. THERE WILL ALSO BE A RISK FOR HAIL UP TO 1 INCH AND DAMAGING WIND GUSTS UP TO 60 MPH WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO... RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. FOR TODAY THROUGH FRIDAY...RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN BE EXPECTED WITH ISOLATED POCKETS UP TO 10 INCHES POSSIBLE. NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL BECOME MORE SCATTERED ON SUNDAY AND THEN ISOLATED ON MONDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 1, 9:03 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 PM CDT WED JUN 1 2016
TXZ183-202-020245-
VAL VERDE TX-KINNEY TX-
903 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE AND
NORTHWESTERN KINNEY COUNTIES UNTIL 945 PM CDT...
AT 902 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF VAL VERDE PARK...OR 14 MILES NORTHEAST OF DEL RIO...
MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STANDART AND AMANDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2965 10075 2963 10070 2962 10070 2963 10069
2949 10034 2923 10055 2951 10088
TIME...MOT...LOC 0202Z 307DEG 25KT 2954 10075Special weather statement, Jun 1, 9:19 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT WED JUN 1 2016
TXZ183-020300-
VAL VERDE TX-
919 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL VAL VERDE COUNTY
UNTIL 1000 PM CDT...
AT 918 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LANGTRY...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LANGTRY AND SHUMLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2987 10168 2984 10130 2966 10136 2970 10137
2975 10142 2977 10140 2975 10144 2978 10145
2979 10147 2976 10154 2981 10154 2980 10157
2977 10158 2977 10163 2976 10164 2977 10166
2976 10171 2977 10171
TIME...MOT...LOC 0218Z 285DEG 22KT 2977 10163Special weather statement, Jun 1, 9:46 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT WED JUN 1 2016
TXZ183-202-020330-
VAL VERDE TX-KINNEY TX-
946 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
CENTRAL KINNEY COUNTIES UNTIL 1030 PM CDT...
AT 946 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES NORTHWEST OF ALAMO VILLAGE TO AMANDA TO
NEAR DEL RIO. MOVEMENT WAS EAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE... BRACKETTVILLE...ALAMO
VILLAGE...STANDART...LAUGHLIN AFB...AND AMANDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2937 10072 2957 10052 2957 10011 2956 10011
2931 10036 2919 10077 2926 10081 2926 10084
2928 10087 2931 10089 2934 10094 2935 10090
TIME...MOT...LOC 0246Z 280DEG 9KT 2951 10050 2936 10064 2932 10087Special weather statement, Jun 1, 10:18 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 PM CDT WED JUN 1 2016
TXZ183-184-020415-
EDWARDS TX-VAL VERDE TX-
1018 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
SOUTHWESTERN EDWARDS COUNTIES UNTIL 1115 PM CDT...
AT 1018 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COMSTOCK TO 18 MILES SOUTHWEST OF BOX
CANYON-AMISTAD. MOVEMENT WAS EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...COMSTOCK...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...
LAUGHLIN AFB...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2960 10128 2960 10127 2961 10125 2963 10126
2962 10128 2980 10125 2975 10060 2962 10064
2962 10070 2945 10070 2924 10076 2928 10087
2931 10089 2936 10100 2946 10106 2947 10115
2952 10118 2953 10126 2957 10124
TIME...MOT...LOC 0318Z 285DEG 28KT 2976 10120 2928 10130
MOLocal storm report, Jun 1, 11:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG BRACKETTVILLE 29.32N 100.41W
06/01/2016 KINNEY TX LAW ENFORCEMENT
TREE LIMBS BLOWN DOWN
&&
EVENT NUMBER EWX1600534
CVPLocal storm report, Jun 1, 11:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST LAUGHLIN AFB 29.36N 100.78W
06/01/2016 M67 MPH VAL VERDE TX ASOS
&&
EVENT NUMBER EWX1600535
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Special Weather Statement | EWX | Comal | 44 min |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 37 min |
| Jun 1, 7:14 PM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 1, 7:31 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 7:49 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Jun 1, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 23 min |
| Jun 1, 8:23 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Jun 1, 8:41 PM CDT | Special Weather Statement | EWX | Kinney | 49 min |
| Jun 1, 9:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 1, 9:46 PM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| Jun 1, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 59 min |
| Jun 1, 10:18 PM CDT | Special Weather Statement | EWX | Val Verde | 57 min |
| Jun 1, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 67 min |
| Jun 1, 11:09 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Jun 1, 11:25 PM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 4 hr |
| Jun 1, 11:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 54 min |
| Jun 2, 12:11 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jun 2, 12:30 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 60 min |
| Jun 2, 12:49 AM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Jun 2, 12:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Real, Uvalde | 53 min |
| Jun 2, 1:15 AM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
| Jun 2, 1:27 AM CDT | Special Weather Statement | EWX | Dimmit, Frio, Zavala | 63 min |
| Jun 2, 1:44 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| Jun 2, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 8 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Medina | 20 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar | 67 hr |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 4 days |
| Jun 2, 2:59 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 4 hr |
| Jun 2, 4:02 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 3 hr |
| Jun 2, 4:16 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| Jun 2, 4:44 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kendall, Kerr | 3 hr |
| Jun 2, 4:49 AM CDT | Flash Flood Warning | EWX | Comal, Hays | 5 hr |
| Jun 2, 5:13 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr, Llano | 3 hr |
| Jun 2, 5:27 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Jun 2, 5:49 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Jun 2, 5:57 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 2, 6:04 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| Jun 2, 6:10 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Jun 2, 6:26 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 3 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 13 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Jun 2, 6:35 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 4 hr |
| Jun 2, 6:54 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 2, 7:32 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Jun 2, 7:54 AM CDT | River Flood Warning | EWX | Blanco | 21 hr |
| Jun 2, 8:12 AM CDT | River Flood Warning | EWX | Bastrop | 57 hr |
| Jun 2, 8:58 AM CDT | River Flood Warning | EWX | Gonzales | 24 hr |
| Jun 2, 12:14 PM CDT | River Flood Warning | EWX | Williamson | 20 hr |
| Jun 2, 12:16 PM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Jun 2, 2:06 PM CDT | River Flood Warning | EWX | Karnes | 57 hr |
| Jun 2, 3:33 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Jun 2, 4:13 PM CDT | Special Weather Statement | EWX | Real | 47 min |
| Jun 2, 5:08 PM CDT | Special Weather Statement | EWX | Kendall | 37 min |
| Jun 2, 6:43 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.